# SDR DALA1130920623

- Difficulty date: March 28, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N623DL
- Make and model: Boeing 757232
- Aircraft serial: 22913
- Aircraft time: 78,147 hours, 37,905 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM CORRODED STA 720 LBL 12 / ACCOMPLISHED ERA PER SRM 53-00-51 REPAIR 3 PG 201 FIG 201.
